MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39202
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).Device evaluated by mfr.: returned product consisted of an epic self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed that the stent is partially deployed 3mm from the distal end of the middle sheath.Microscopic examination revealed no damages.The lock for the rack is missing.It was considered likely that the partial deploy was attributable to handling.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis did not find any kinks on the device.
 
Event or Problem Description
Reportable based on device analysis completed on 21-sep-2020.It was reported that shaft kink occurred.The 99% stenosed target lesion was located in a severely tortuous and severely calcified shunt.An 8x100x75mm epic stent was selected for use.However, when the device was taken out, the shaft was found bent.The procedure was completed with a different device.There were no patient complications reported.However, returned device analysis revealed stent partial deployment.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10593192
Report Number2134265-2020-13347
Device Sequence Number19766900
Product Code NIO
UDI-Device Identifier08714729805571
UDI-Public08714729805571
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model Number39202
Device Catalogue Number39202
Device Lot Number0024751619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1